Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 635758, 7 pages
http://dx.doi.org/10.1155/2014/635758
Research Article

The Control for Bilinear Systems with Poisson Jumps

1College of Electronic Communication and Physics, Shandong University of Science and Technology, Qingdao 266590, China
2College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao 266590, China
3College of Mathematics and System Science, Shandong University of Science and Technology, Qingdao 266590, China

Received 3 April 2014; Accepted 5 May 2014; Published 21 May 2014

Academic Editor: Xuejun Xie

Copyright © 2014 Rui Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. S. Wu and B. S. Chen, “Unified design for H2, H, and mixed control of spacecraft,” Journal of Guidance, Control, and Dynamics, vol. 22, pp. 884–896, 1999. View at Publisher · View at Google Scholar
  2. C. S. Wu and B. S. Chen, “Adaptive attitude control of spacecraft: Mixed H2/ H approach,” Journal of Guidance, Control, and Dynamics, vol. 24, pp. 755–766, 2001. View at Google Scholar
  3. J. C. Doyle, K. Glover, P. P. Khargonekar, and B. A. Francis, “State-space solutions to standard H2 and H control problems,” IEEE Transactions on Automatic Control, vol. 34, no. 8, pp. 831–847, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. D. S. Aliyu and E. K. Boukas, “H control for Markovian jump nonlinear systems,” in Proceedings of the 37th IEEE Conference on Decision and Control, pp. 766–771, Tampa, Fla, USA, 1998.
  5. E. K. Boukas and Z. K. Liu, “Robust H control of discrete-time Markovian jump linear systems with mode-dependent time-delays,” IEEE Transactions on Automatic Control, vol. 46, no. 12, pp. 1918–1924, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. P. de Farias, J. C. Geromel, J. B. R. do Val, and O. L. V. Costa, “Output feedback control of Markov jump linear systems in continuous-time,” IEEE Transactions on Automatic Control, vol. 45, no. 5, pp. 944–949, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Chen and K. Zhou, “Multiobjective H2/H control design,” SIAM Journal on Control and Optimization, vol. 40, no. 2, pp. 628–660, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Hinrichsen and A. J. Pritchard, “Stochastic H,” SIAM Journal on Control and Optimization, vol. 36, no. 5, pp. 1504–1538, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. Damm, “State-feedback H-type control of linear systems with time-varying parameter uncertainty,” Linear Algebra and Its Applications, vol. 351-352, pp. 185–210, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  10. B.-S. Chen and W. Zhang, “Stochastic H2/H control with state-dependent noise,” IEEE Transactions on Automatic Control, vol. 49, no. 1, pp. 45–57, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  11. V. A. Ugrinovskii, “Robust H control in the presence of stochastic uncertainty,” International Journal of Control, vol. 71, no. 2, pp. 219–237, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. V. Dragan, A. Halanay, and A. Stoica, “The γ-attenuation problem for systems with state dependent noise,” Stochastic Analysis and Applications, vol. 17, no. 3, pp. 395–404, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  13. V. Dragan and T. Morozan, “Global solutions to a game-theoretic Riccati equation of stochastic control,” Journal of Differential Equations, vol. 138, no. 2, pp. 328–350, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. Boel and P. Varaiya, “Optimal control of jump processes,” SIAM Journal on Control and Optimization, vol. 15, no. 1, pp. 92–119, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. Rishel, “A minimum principle for controlled jump processes,” in Control Theory, Numerical Methods and Computer Systems Modelling, vol. 107 of Lecture Notes in Economics and Mathematical Systems, pp. 493–508, Springer, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. J. Tang and X. J. Li, “Necessary conditions for optimal control of stochastic systems with random jumps,” SIAM Journal on Control and Optimization, vol. 32, no. 5, pp. 1447–1475, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z. Wu, “Fully coupled FBSDE with Brownian motion and Poisson process in stopping time duration,” Journal of the Australian Mathematical Society, vol. 74, no. 2, pp. 249–266, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. I. I. Gihman and A. V. Skorohod, Stochastic Differential Equations, Springer, 1972. View at MathSciNet
  19. C. Graham, “McKean-Vlasov Itô-Skorohod equations, and nonlinear diffusions with discrete jump sets,” Stochastic Processes and Their Applications, vol. 40, no. 1, pp. 69–82, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. Wu, “A general maximum principle for optimal control of forward-backward stochastic systems,” Automatica, vol. 49, no. 5, pp. 1473–1480, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. W. Zhang and B.-S. Chen, “Stochastic affine quadratic regulator with applications to tracking control of quantum systems,” Automatica, vol. 44, no. 11, pp. 2869–2875, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. W. Zhang and B.-S. Chen, “State feedback H control for a class of nonlinear stochastic systems,” SIAM Journal on Control and Optimization, vol. 44, no. 6, pp. 1973–1991, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. I. I. Gihman and A. V. Skorohod, The Theory of Stochastic Processes III, Springer, 1979. View at MathSciNet